MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asdrf076 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that "the port needles changed.I was able to obtain a new and old port needle.The difference is the old port needles had blue caps and white clips.They were made in mexico.The new needles have white caps and clear clips and are made in (b)(6).Now that the newer needles are making there ways into all of the ahs infusion centers we are seeing more and more cracks.".
 
Event or Problem Description
It was reported by the facility that "the port needles changed.I was able to obtain a new and old port needle.The difference is the old port needles had blue caps and white clips.They were made in mexico.The new needles have white caps and clear clips and are made in china.Now that the newer needles are making there ways into all of the ahs infusion centers we are seeing more and more cracks.".
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set is inconclusive due to poor sample condition.Two photo samples of two 19 x 0.75 in miniloc infusion sets were returned for investigation.The samples appear to be in sealed packaging.The photos show the front and back of the infusion set packaging.The product lot number is asdrf076.The condition of the samples or presence of a leak could not be determined from the photos provided.Since the reported issue could not be confirmed from the photo samples provided, the complaint remains inconclusive at this time.A lot history review (lhr) of asdrf076 showed no other similar product complaint(s) from this lot number.

Brand Name
MINILOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9848692
Report Number3006260740-2020-00878
Device Sequence Number3432572
Product Code FPA
UDI-Device Identifier00801741048005
UDI-Public(01)00801741048005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0681934
Device Lot NumberASDRF076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Event Location Hospital
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1